# SDR IPXA2023110228293

- Difficulty date: October 17, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,563 hours, 22,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STA 740 FRAME WEB AT STR 25R AND STR 26R, I/B AND O/B WAS TRIMMED OUT WHILE ACCOMPLISHING SRM STRINGER REPAIR. INSTALLED J-SECTION I.A.W SRM 51-40-02-0G EA#757-5330-27-A3403 STEPS 18 TROUGH 26 PRELIM 3.- JOB WAS ACCOMPLISHED IAW UPS EO-88508-REQ1 AND VT MAE 757-5330-27-A3403 REV -, WITHOUT ANY DEVIATION. REVIEWED
